# SDR 0600196311

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 31,436 hours, 3,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE E, RT FLOOR PATH EMERGENCY LIGHTS INOP.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
